# SDR AT9900266

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 491334
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE WARNING WITH CLIMB POWER THROTTLE TO IDLE WARNING CEASED IMMEDIATELY.  REMOVED AND REPLACED HEAT DUCT IAW PRATT AND WHITNEY MM 72-00.
